MathSciNet Relay Station
MathSciNet bibliographic data
MR2299773 65N38
Dahmen, Wolfgang; Harbrecht, Helmut; Schneider, Reinhold Adaptive methods for boundary integral equations: complexity and convergence estimates. Math. Comp. 76 (2007), no. 259, 1243–1274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement